Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 249183, 12 pages
Research Article

A New Approach to the Fuzzification of Convex Structures

School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China

Received 26 April 2014; Revised 19 June 2014; Accepted 27 June 2014; Published 31 August 2014

Academic Editor: Jin Liang

Copyright © 2014 Fu-Gui Shi and Zhen-Yu Xiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fu-Gui Shi and Zhen-Yu Xiu, “A New Approach to the Fuzzification of Convex Structures,” Journal of Applied Mathematics, vol. 2014, Article ID 249183, 12 pages, 2014. doi:10.1155/2014/249183